REAL

Deferred Cesaro statistical convergence of martingale sequence and Korovkin-type approximation theorems

Srivastava, H. M. and Jena, Bidu Bhusan and Paikray, Susanta Kumar (2022) Deferred Cesaro statistical convergence of martingale sequence and Korovkin-type approximation theorems. Miskolc Mathematical Notes, 23 (1). pp. 443-456. ISSN 1787-2413

[img]
Preview
Text
3624.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 30 May 2022 10:24
Last Modified: 30 May 2022 10:24
URI: http://real.mtak.hu/id/eprint/143151

Actions (login required)

Edit Item Edit Item